# SDR C2XA11TY026

- Difficulty date: March 2, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284LR
- Aircraft time: 25,995 hours, 19,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI PACK 1 OVERHEAT RESULTED IN SMOKE IN THE CABIN.  PLACED PACK 1 ON MEL.
